# SDR TRAX200600597

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 14,690 hours, 12,184 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Unsecure
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD WILL NOT SECURE CLOSED, FLT 4376 DEL 26 MINS.
